| Catalog Number |
191126 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Plant investigation: the actual device was returned to the manufacturer for returned part: power cable assembly.The power cable assembly was returned with signs of thermal damage in the power plug on the hot phase.Upon completion of the evaluation, the reported issue was confirmed and the cause was determined to be a short circuit.
Event or Problem Description
A biomedical technician (bmt) reported to technical support that a 2008t machine power plug was discolored.Machine also experienced an audible alarm with a buzzing noise.The biomedical technician stated that the speaker was replaced to resolve the noise issue and power cable replaced to resolve physical damage.The machine is back in service.It was confirmed there was no patient involvement, no harm or adverse events reported with this incident.Faulty part was discarded.The power cable assembly was returned for investigation and signs of thermal damage in the power plug on the hot phase were found.